# SDR 2007UALA04131

- Difficulty date: October 7, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 43,078 hours, 27,009 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Part number: 01812996
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP SPLIT INDICATED BY .5 NEEDLE WIDTH.  NO ROLL TENDENCY.  EACH TIME LOOKS LIKE RIGHT NEEDLE LAGGED BY .5 NEEDLE WIDTH AND THEN CATCHES UP WITH LEFT NEEDLE.  CYCLED FLAP POSITION INDICATOR C-B AND DID GET NEEDLES TO PAIR UP.  SUSPECT POSITION INDICATOR FAULTY.   REPLACED FLAP POSITION INDICATOR ACCOMPLISHED OPERATIONAL CHECK OF FLAP POSITION INDICATOR. INDICATOR OPERATES NORMAL.  AC OK FOR SERVICE.
